EconPapers    
Economics at your fingertips  
 

On the characterization of strong convergence of an iterative algorithm for a class of multi-valued variational inclusions

L. Ceng, S. Schaible () and J. Yao ()

Mathematical Methods of Operations Research, 2009, vol. 70, issue 1, 12 pages

Abstract: This paper introduces an Ishikawa type iterative algorithm for finding approximating solutions of a class of multi-valued variational inclusion problems. Characterization of strong convergence of this iterative method is established. Copyright Springer-Verlag 2009

Keywords: Variational inclusion; Iterative algorithms; m-Accretive mappings; $${\phi}$$ -Strongly accretive mappings; H-generalized Lipschitz mappingss; H-Uniformly continuous mappings; 47H04; 47H06; 47H10; 47J20; 47J25; 47J30; 49J40 (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00186-008-0227-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:70:y:2009:i:1:p:1-12

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

DOI: 10.1007/s00186-008-0227-8

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:mathme:v:70:y:2009:i:1:p:1-12